Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A lattice fixed-point theorem with constraints

Author: Alvin E. Roth
Journal: Bull. Amer. Math. Soc. 81 (1975), 136-138
MSC (1970): Primary 06A23, 90D12; Secondary 05C99
MathSciNet review: 0360389
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Garrett Birkhoff, Lattice theory, Third edition. American Mathematical Society Colloquium Publications, Vol. XXV, American Mathematical Society, Providence, R.I., 1967. MR 0227053
  • 2. W. F. Lucas, A game with no solution, Bull. Amer. Math. Soc. 74 (1968), 237–239. MR 0220522, 10.1090/S0002-9904-1968-11901-9
  • 3. A. E. Roth, Subsolutions of cooperative games, Technical Report no. 118, Institute for Mathematical Studies in the Social Sciences, Stanford University; also: Technical Report no. 73-12, Department of Operations Research.
  • 4. Alvin E. Roth, A fixed point approach to stability in cooperative games, Fixed points: algorithms and applications (Proc. First Internat. Conf., Clemson Univ., Clemson, S.C., 1974) Academic Press, New York, 1977, pp. 165–180. MR 0462637
  • 5. A. E. Roth, Topics in cooperative game theory, Technical Report SOL 74-8, Systems Optimization Laboratory, Department of Operations Research, Stanford University, July 1974.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 06A23, 90D12, 05C99

Retrieve articles in all journals with MSC (1970): 06A23, 90D12, 05C99

Additional Information